Advanced

Uniqueness for autonomous planar differential equations and the lagrangian formulation of water flows with vorticity

Wahlén, Erik LU (2004) In Journal of Nonlinear Mathematical Physics 11(4). p.549-555
Abstract
We prove a uniqueness result for autonomous divergence-free systems of ODE's in the plane and give an application to the study of water flows with vorticity.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
11
issue
4
pages
549 - 555
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000223638300011
  • scopus:10044261928
ISSN
1402-9251
DOI
10.2991/jnmp.2004.11.4.10
language
English
LU publication?
yes
id
9f37d875-a1b4-4c34-ac86-550f44e13e39 (old id 268466)
date added to LUP
2007-11-05 07:44:56
date last changed
2017-02-09 11:55:32
@article{9f37d875-a1b4-4c34-ac86-550f44e13e39,
  abstract     = {We prove a uniqueness result for autonomous divergence-free systems of ODE's in the plane and give an application to the study of water flows with vorticity.},
  author       = {Wahlén, Erik},
  issn         = {1402-9251},
  language     = {eng},
  number       = {4},
  pages        = {549--555},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {Uniqueness for autonomous planar differential equations and the lagrangian formulation of water flows with vorticity},
  url          = {http://dx.doi.org/10.2991/jnmp.2004.11.4.10},
  volume       = {11},
  year         = {2004},
}